I am a 37 year old male that has to take antidepressants. The medication gives me erectile dysfunction.
The doctor prescribed Levitra and it worked but 2 out of 3 times I have tried it it cause a fast heart rate a few hours after taking it. I didn't feel any palpitations, no lightheadedness, or any other symptoms except tachycardia and a slight headache.
1) Is it safe to take this if it is causing my heart to race?
2) Would the other ED dugs cause this if Levitra does?
3) Can it cause intermittent tachycardia? I don't understand why the second time I tried it it didn't increase my heart rate at all.
1. Tachycardia is a common side effect of levitra. It might be safe if the heart beat is only slightly raised while in moderate-severe increase the drug dose may be reduced or the medication discontinued.
2. Most medications used for ED would cause tachycardia.
3. Yes, it could cause tachycardia only at times.
You may like to discuss this in detail with your treating doctor,
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.